# SDR FDEA2019072501644

- Difficulty date: July 20, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 31,688 hours, 17,273 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5328538400000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221PF DELAMINATED FABRICATED COURIER FLOOR PANEL 221PF ON VT MAE TRAVELER # T19/1430367 IAW DWG   SRZ 25-005 CLASS "A" MAJOR REPAIR
